Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aaron_7821

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About aaron_7821

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Sydney
  1. aaron_7821

    RoAccutane Dosage

    No takers?
  2. Just a quick question to find out if anyone's accutane dosage was reduced instead of increased after 1st/2nd month? I have been on 40mg/day for two months and now have been told to decrease to 20mg/day. From the many posts I've read here, people usually have their dosage increased towards their final months so it is just really weird for my case. There have been hardly no improvements at all with the ance after the horrible initial flareup so I can't see why decreasing the dosage would help wi
  3. aaron_7821

    Roaccutane and moisturiser

    Thanks for that.
  4. aaron_7821

    Roaccutane and moisturiser

    Thanks all. Its nice to be reading everyone's log too, to get to see what all your experiences are. I guess I was trying to find out that if you do use moisturiser, do you put it over the acne legions as well or avoid them?
  5. Hey all, This is a really good idea. I started on the 16th March (Day 23) on 40mg/day. I'm still struggling with the initial breakout, it's horrible oh horrible!!!
  6. Hi all, Just a quick question regarding using moisturiser during 'tane treatment. I was told to apply it all over my face to protect it from the dryness the medication can cause, but in a Roaccutane Pamplet I received from the derm, it said to "Apply moisturiser or petroleum jelly to keep the skin soft but do NOT apply it to the acne lesions". Will check with the derm again when I see her but in the meantime can anybody help? What are everybody's experience on this and what kind of moisturis
  7. aaron_7821

    Day 6

    You finally decided to go on 'tane. Hope it work great for you. As you know, I'm on my 20th day now and and I had an initial breakout after a week and I'm still getting new cysts. It is actually really bad now than it was before taking 'tane but hopefully it will get better after a month, at least that is what the info said. This breakout never happened the last time I took the drug but maybe this time my acne is a lot worse. Keep updating. Cheers.
  8. aaron_7821

    ....

    What was the outcome of the dermatologist consult? And what treatment are you on now? I've actually got an appointment with my derm tomorrow and hopefully to go on roaccutane.
×